# SDR 60196050804

- Difficulty date: May 8, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N252FX
- Make and model: Lear 60LEAR
- Aircraft serial: 60196
- Aircraft time: 3,350 hours, 2,350 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Connector
- Part number: MS3456L2027S
- Condition: Damaged
- Location: Actuator
- Component: Actuator, Lear
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PRIMARY PITCH TRIM INOPERATIVE DURING FLIGHT.  AIRCRAFT DIVERTED TO MAINTENANCE BASE AT TEB.  REPLACED CONNECTOR ON STAB ACT. 2 SPEED CONTROL BOX.  OPS CHECK NORMAL.
